MathSciNet Relay Station
MathSciNet bibliographic data
MR2729337 (2011i:54038) 54H25 (55P99)
Altun, Ishak; Sola, Ferhan; Simsek, Hakan Generalized contractions on partial metric spaces. Topology Appl. 157 (2010), no. 18, 2778–2785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement